Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

What causes teeth numbness while on rocephin and augmentin for acute sinusitis?

User rating for this question
Very Good
Answered by

Practicing since : 2012
Answered : 1957 Questions
I have acute sinusitis. Received a shot of rocephin and am taking augmentin 875 mg 2x daily and prednisone 40 mg once daily. I still have upper teeth numbness and pain. Will this go away?
Posted Thu, 16 Jan 2014 in General Health
Answered by Dr. Qazi Ammara 1 hour later
Brief Answer: Yes, Detailed Answer: Hello there, Welcome to XXXXXXX forum, This could relieve your numbness and pain if it is associated with the sinus infection, please complete the course of antibiotics and analgesics prescribed to you. If the symptoms persist or worsen even after that then i would suggest you to get an appointment fixed with the Dentist get the checkup done and take an x-ray. If this is tooth related has to be treated. Hope you find this as helpful, Regards, Dr Qazi Ammara.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor